Accessibility navigation


Items where Author is "Hewett, Dr Dave"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 9.

Article

Hewett, D. and Moiola, A. (2017) On the maximal Sobolev regularity of distributions supported by subsets of Euclidean space. Analysis and Applications, 15 (5). pp. 731-770. ISSN 1793-6861 doi: 10.1142/S021953051650024X

Hewett, D. P. and Moiola, A. (2017) A note on properties of the restriction operator on Sobolev spaces. Journal of Applied Analysis, 23 (1). pp. 1-8. ISSN 1425-6908 doi: 10.1515/jaa-2017-0001

Chandler-Wilde, S. N., Hewett, D. P. and Moiola, A. (2017) Sobolev spaces on non-Lipschitz subsets of Rn with application to boundary integral equations on fractal screens. Integral Equations and Operator Theory, 87 (2). pp. 179-224. ISSN 1420-8989 doi: 10.1007/s00020-017-2342-5

Hewett, D. P., Langdon, S. and Chandler-Wilde, S. N. (2015) A frequency-independent boundary element method for scattering by two-dimensional screens and apertures. IMA Journal of Numerical Analysis, 35 (4). pp. 1698-1728. ISSN 1464-3642 doi: 10.1093/imanum/dru043

Chandler-Wilde, S. N. and Hewett, D. .P. (2015) Wavenumber-explicit continuity and coercivity estimates in acoustic scattering by planar screens. Integral Equations and Operator Theory, 82 (3). pp. 423-449. ISSN 1420-8989 doi: 10.1007/s00020-015-2233-6

Chandler-Wilde, S. N., Hewett, D. P. and Moiola, A. (2015) Interpolation of Hilbert and Sobolev spaces: quantitative estimates and counterexamples. Mathematika, 61 (2). pp. 414-443. ISSN 0025-5793 doi: 10.1112/S0025579314000278

Groth, S. P., Hewett, D. P. and Langdon, S. (2015) Hybrid numerical-asymptotic approximation for high-frequency scattering by penetrable convex polygons. IMA Journal of Applied Mathematics, 80 (2). pp. 324-353. ISSN 0272-4960 doi: 10.1093/imamat/hxt040

Hewett, D. P., Langdon, S. and Melenk, J. M. (2013) A high frequency $hp$ boundary element method for scattering by convex polygons. SIAM Journal on Numerical Analysis (SINUM), 51 (1). pp. 629-653. ISSN 0036-1429 doi: 10.1137/110856812

Hewett, D. P., Ockendon, J. R. and Allwright, D. J. (2011) Switching on a two-dimensional time-harmonic scalar wave in the presence of a diffracting edge. Wave Motion, 48 (3). pp. 197-213. ISSN 0165-2125 doi: 10.1016/j.wavemoti.2010.10.005

This list was generated on Sun Nov 19 21:21:39 2017 GMT.

Page navigation